# SDR YENA20151111552

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 54,396 hours, 19,211 cycles
- System (JASC): 3400 · Navigation System
- Part: Avionics Unit
- Part number: HG2030AD13
- Part serial: 56009564
- Condition: Broken
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE; UNABLE TO EXECUTE DIRECT TO FUNCTION ON EITHER MCDU.  UNABLE TO GET MAP ON F/O'S SIDE.  SWAPPED 2 AND 3 ADIRU'S NORMAL CONDITION NOTED.  SEE MDDR 265912 FOR S/N SWAP.  ADVISED MCC.
